Doctor insights on:
What Are The Side Effects Of A Tetanus Shot
Pain and swelling: Most of the time, side effects are a mild swelling and a dull ache that sets in later that day and continues for 2-3 days afterwards. Sometimes a fever develops that night or the next day. Other shots may have delayed side effects but the tetanus vaccine side effects set in fairly quickly. ...Read more
2 or 3 days: 2 or 3 days.Get a more detailed answer ›
Yesterday i had a tetanus shot, I am having side effects. Are there some helpful remedies or tips to deal with these?
After receiving a Tetanus shot, IF you are going to feel any side effects from it (ie- headache, nausea, etc) how long after the shot would they start?
During the first day: The first 24 hours after the vaccine will be when you may develop symptoms. If you develop large local swelling at the site of injection, this is a sign that you had immunity to tetanus from previous vaccinations and probably did not need the vaccine. This swelling can gradually get worse over 48 hours and will slowly go down over a weeks time. It is not an allergy. ...Read moreSee 1 more doctor answer
Got a tetanus shot three days ago. Since then I've had a fever and severe headache. Is this a side effect and what can I take for it?
- Talk to a doctor live online for free
- Side effects of tetanus and pertussis shot
- Side effects of tetanus pertussis shot
- Tetanus shot side effects in children
- Ask a doctor a question free online
- Anti tetanus shot side effects
- Tetanus shot side effects lump
- Side effects of tetanus pertussis shot in adults
- Side effects from tetanus shot in adults
- Talk to a pediatrician online